Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 806–808 (Mi dan44754)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On characteristic properties of integral convolution operators

V. D. Stepanov

Khabarovsk Polytechnic Institute

Full text: PDF file (349 kB)

Bibliographic databases:
UDC: 517.444
Presented: С. М. Никольский
Received: 04.05.1981

Citation: V. D. Stepanov, “On characteristic properties of integral convolution operators”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 806–808

Citation in format AMSBIB
\Bibitem{Ste81}
\by V.~D.~Stepanov
\paper On characteristic properties of integral convolution operators
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 806--808
\mathnet{http://mi.mathnet.ru/dan44754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631805}
\zmath{https://zbmath.org/?q=an:0488.45017}


Linking options:
  • http://mi.mathnet.ru/eng/dan44754
  • http://mi.mathnet.ru/eng/dan/v260/i4/p806

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, “On a problem for integral convolution operators”, Math. USSR-Sb., 48:1 (1984), 211–221  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:37
    Full text:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021